# SDR DHL2003781006

- Difficulty date: December 17, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK NOTICED SMOKE EMANATING BEHIND NR 2 KRUEGER FLAP.  FOUND WIRE CHAFING AGAINST TANK NR 2 FWD LT FUEL PRESSURE SWITCH TUBE.  REPAIRED WIRE, NOTICED TUBE HAD CHAFED THRU.  REPLACED TUBE.  LEAK CHECKED GOOD REPLACED SEVERAL SUSPECT ADEL CLAMPS.  FOUND PORTION OF WIRE NR 260-003-20 UNDER NR 2 KRUEGER DEFECTIVE.  REPLACED APPROXIMATELY 4 FEET OF WIRE.DURING OPS CHECK OF BOOST PUMP PRESSURE SWITCH FUELING GAGE CIRCUIT BREAKER IN E&E BAY WOULD NOT RESET.  REPLACED CIRCUIT BREAKER.  EDDY CURRENT CARRIED OUT IN AFFECTED AREA.
